# SDR REXA2022102602303

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180931
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL (FWD) DD4 IS CORRODED.  INSTALLED NEW INTERCOSTAL P/N 601R318093-1 REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG. NO. 601R31702 REV. N
